# SDR DL73K002190

- Difficulty date: November 7, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N310DA
- Make and model: Boeing 737232
- Aircraft serial: 23082
- Aircraft time: 47,940 hours, 38,378 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP VISIT THE C-2 DOOR OUTER SKIN WAS FOUND DAMAGED.  A CRACK WAS FOUND IN THE UPPER AFT CORNER OF THE DOOR       HANDLE LATCH CUTOUT.  REPAIRED PER ER/A 396879-14.
